# SDR UPS04242973

- Difficulty date: July 29, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, VERTICAL STAB TIP FAIRING (TAIL CONE) DELAMINATED AT BOTTOM NEAR WEDGE.  REPAIR CARRIED OUT IAW SRM 51-40-9 & 51-30-2.
